# SDR DALA2024072907581

- Difficulty date: July 25, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N877DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31988
- Aircraft time: 21,702 hours, 8,217 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 6136898) ROW 28-32 SEAT MOUNTED EMERGENCY LIGHTS INOP. FOUND BAD FUSE IN POWER SUPPLY M2627. REPLACED FUSE PER B737 WDM 33-51-11 CHECKS GOOD. R/R BATTERY PACK AT M2627 OVERHEAD CEILING PER B737 AMM 33-51-06. OPS CHECK GOOD.
